# SDR AU971543

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 3251 · Steering Unit
- Part: Selector Valve
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NLG STEERING METERING VALVE (FOUR-WAY SELECTION) FAULTY.
